Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Obreja, G

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:73
Abstract pages:136
Full texts:41

https://www.mathnet.ru/eng/person54321
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru Citations
1992
1. F. C. Gheorghe, I. Chitescu, G. Obreja, “On the Distribution of the Decisive Sample Number of the Invariant $T^2 $-Sequential Test”, Teor. Veroyatnost. i Primenen., 37:2 (1992),  355–357  mathnet  mathscinet  zmath; Theory Probab. Appl., 37:2 (1993), 348–350

Organisations
 
  Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024